# SDR CALA0001149

- Difficulty date: July 24, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Aircraft time: 49,001 hours, 22,919 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Misdrilled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING TRAILING EDGE RT I/B (I/B SIDE) UPPER AND LOWER CLOSURE RIBS HAD NO EDGE DISTANCE ON TWO FORWARD HOLES.  THE END ASSEMBLY WAS REMOVED IAW SRM 51-30-2.  REPAIR PARTS WERE INSTALLED IAW SRM 51-10-4 AND 51-30-2.
